# SDR ASOA2012070201847

- Difficulty date: June 28, 2012
- Submitted: July 2, 2012
- Operation: Air carrier
- Aircraft: N901EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7616
- Aircraft time: 23,887 hours, 21,680 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R3113399
- Condition: Corroded
- Location: Bs 559
- Part time: 986,160 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE RT FLOOR SILL TO HAVE ONE AREA OF CORROSION AT 559+30 TO 559+84 .4" X 1" X .015" DEEP.  FOUND DAMAGE BEYOND REPAIRABLE LIMITS.  REPAIRED IAW  REO 601R-53-51-194.
